# SDR NOCA16107

- Difficulty date: October 24, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo Valve
- Part number: A718827
- Part serial: 12595
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER AUTOPILOT WILL NOT ENGAGE.  REPLACED CENTER AUTOPILOT SERVO VALVE PER MM 22-13-03.
